Semi-classical stability of AdS NUT instantons

File Description SizeFormat 
0602127v2.pdfAccepted version204.46 kBAdobe PDFView/Open
Title: Semi-classical stability of AdS NUT instantons
Authors: Warnick, C
Item Type: Journal Article
Issue Date: 10-May-2006
Date of Acceptance: 10-May-2006
URI: http://hdl.handle.net/10044/1/32565
DOI: http://dx.doi.org/10.1088/0264-9381/23/11/008
ISSN: 1361-6382
Publisher: IOP Publishing
Start Page: 3801
End Page: 3817
Journal / Book Title: Classical and Quantum Gravity
Volume: 23
Issue: 11
Copyright Statement: © 2006 IOP Publishing Ltd. This is an author-created, un-copyedited version of an article accepted for publication in Classical and Quantum Gravity. IOP Publishing Ltd is not responsible for any errors or omissions in this version of the manuscript or any version derived from it. The definitive publisher authenticated version is available online at http://dx.doi.org/10.1088/0264-9381/23/11/008
Keywords: Nuclear & Particles Physics
02 Physical Sciences
01 Mathematical Sciences
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx